Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6118 Publications


1986 | Journal Article | IST-REx-ID: 4106
H. Edelsbrunner and R. Waupotitsch, “Computing a ham-sandwich cut in two dimensions,” Journal of Symbolic Computation, vol. 2, no. 2. Elsevier, pp. 171–178, 1986.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4107
H. Edelsbrunner and D. Haussler, “The complexity of cells in 3-dimensional arrangements,” Discrete Mathematics, vol. 60, no. C. Elsevier, pp. 139–146, 1986.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4108
H. Edelsbrunner and R. Seidel, “Voronoi diagrams and arrangements,” Discrete & Computational Geometry, vol. 1, no. 1. Springer, pp. 25–44, 1986.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4109
H. Edelsbrunner, G. Haring, and D. Hilbert, “Rectangular point location in d-dimensions with applications,” Computer Journal, vol. 29, no. 1. Oxford University Press, pp. 76–82, 1986.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4110
H. Edelsbrunner and E. Welzl, “Constructing belts in two-dimensional arrangements with applications,” SIAM Journal on Computing, vol. 15, no. 1. SIAM, pp. 271–284, 1986.
View | DOI
 

Search

Filter Publications